# SDR SWAA032463

- Difficulty date: November 6, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 55,611 hours, 48,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND CORROSION ON BELTFRAME AT BS 967 BETWEEN STR 27R AND 27L.  REPAIRED PER EA.
